# SDR 07FDEA03235

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- Aircraft time: 48,593 hours, 38,046 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, B, A

## Discrepancy

FL350, FELT VIOLENT SHUDDER, NR 2 EGT MAXED OUT, OIL PRESS DROPPED TO APPROX 15 PSI.  SHUTDOWN ENG AND EGT DROPPED.  NO FIRE INDICATIONS.  REMOVED AND REPLACED NR 2 ENG PER FEDEX ENG CHANGE W/C.  OPS AND LEAK CHECK OK  RII:226917.
